staple
With cedram.org

Search the site

Volume 13, number 1 (2001)

Previous: volume 12, number 2 (2000) Next: volume 13, number 2 (2001) Up: volume list

Massimo Bertolini
Iwasawa theory for elliptic curves over imaginary quadratic fields
p. 1-25 Details
Wieb Bosma
Signed bits and fast exponentiation
p. 27-41 Details
Kevin Buzzard
Families of modular forms
p. 43-52 Details
S. D. Cohen; H. Niederreiter; I. E. Shparlinski; M. Zieve
Incomplete character sums and a special class of permutations
p. 53-63 Details
Mark D. Coleman
The Hooley-Huxley contour method for problems in number fields III : frobenian functions
p. 65-76 Details
Roger J. Cook
The value of additive forms at prime arguments
p. 77-91 Details
Giovanni Coppola; Saverio Salerno
On the distribution in the arithmetic progressions of reducible quadratic polynomials in short intervals, II
p. 93-102 Details
Christophe Doche
Zhang-Zagier heights of perturbed polynomials
p. 103-110 Details
Andrej Dujella
Diophantine $m$-tuples and elliptic curves
p. 111-124 Details
Paolo Francini
The size function $h^0$ for quadratic number fields
p. 125-135 Details
István Gaál; Gábor Nyul
Computing all monogeneous mixed dihedral quartic extensions of a quadratic field
p. 137-142 Details
Richard P. Groenewegen
An arithmetic analogue of Clifford's theorem
p. 143-156 Details
Jordi Guàrdia
Arakelov computations in genus $3$ curves
p. 157-165 Details
Guy Henniart
Sur la conjecture de Langlands locale pour $GL_n$
p. 167-187 Details
Richard Hill
Metaplectic covers of $GL_n$ and the Gauss-Schering lemma
p. 189-199 Details
Masanari Kida
Good reduction of elliptic curves over imaginary quadratic fields
p. 201-209 Details
Michel Langevin
Équations diophantiennes polynomiales à hautes multiplicités
p. 211-226 Details
M. B. S. Laporta; T. D. Wooley
The representation of almost all numbers as sums of unlike powers
p. 227-240 Details
Pieter Moree; Peter Stevenhagen
Prime divisors of the Lagarias sequence
p. 241-251 Details
Thomas Nopper; Rolf Wallisser
Two theorems on meromorphic functions used as a principle for proofs on irrationality
p. 253-261 Details
Bjorn Poonen
An explicit algebraic family of genus-one curves violating the Hasse principle
p. 263-274 Details
Jordi Quer
Fields of definition of $\mathbb{Q}$-curves
p. 275-285 Details
Gaël Rémond
Sur le théorème du produit
p. 287-302 Details
Hans Roskam
Prime divisors of linear recurrences and Artin's primitive root conjecture for number fields
p. 303-314 Details
Damien Roy
Une formule d'interpolation en deux variables
p. 315-323 Details
Emmanuel Ullmo
Sur la constante de Hida des courbes modulaires et des courbes de Shimura
p. 325-337 Details
Previous: volume 12, number 2 (2000) Next: volume 13, number 2 (2001) Up: volume list